Open Access

On the Cauchy problem for differential equations in a Banach space over the field of p-adic numbers


Full Text

Coming Soon.





Article Information

TitleOn the Cauchy problem for differential equations in a Banach space over the field of p-adic numbers
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 3, 207-212
MathSciNet MR2005897
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Myroslav L. Gorbachuk and Valentyna I. Gorbachuk, On the Cauchy problem for differential equations in a Banach space over the field of p-adic numbers, Methods Funct. Anal. Topology 9 (2003), no. 3, 207-212.


BibTex

@article {MFAT258,
    AUTHOR = {Gorbachuk, Myroslav L. and Gorbachuk, Valentyna I.},
     TITLE = {On the Cauchy problem for differential equations in a Banach space over the field of p-adic numbers},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {3},
     PAGES = {207-212},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=258},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues